Ethambutol-induced pulmonary infiltrates with fever and skin rash: A case report

Hsiu Ping Chien, Shin Tzu Huang, Ming Chih Yu, Ing Her Wu, Tao Ping Lin

研究成果: 雜誌貢獻文章同行評審

2 引文 斯高帕斯(Scopus)

摘要

A 55-year-old man presented with the suspicion of pulmonary tuberculosis. He was treated with isoniazid, ethambutol, rifampicin and pyrazinamide. However, he developed high fever, skin rash and pulmonary infiltrates following 10 days of treatment. The above-mentioned conditions subsided promptly after stopping ethambutol therapy and reappeared after rechallenge, marking ethambutol as the offender. To present knowledge, this is the second case of an ethambutol-induced hypersensitivity lung reaction reported in English literature.
原文英語
頁(從 - 到)371-374
頁數4
期刊Chinese Medical Journal (Taipei)
61
發行號6
出版狀態已發佈 - 1998
對外發佈

ASJC Scopus subject areas

  • 醫藥 (全部)

指紋

深入研究「Ethambutol-induced pulmonary infiltrates with fever and skin rash: A case report」主題。共同形成了獨特的指紋。

引用此